# SDR ASAA2013050594713

- Difficulty date: May 5, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 18,280 hours, 5,715 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 8410
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 31,125 hours, 12,134 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT, THRU FL 350, LEFT BLEED TRIP LIGHT ILLUMINATED.  RAN CHECK LIST, ON RESET, BLEED TRIP LIGHT EXTINGUISHED.  LEFT DUCT DUCT PRESSURE VARIES BETWEEN 35 TO 45 PSI DURING CRUISE AT FL 320.  RIGHT DUCT PRESSURE HOLDS STEADY AROUND 45 PSI DURING SAME.  ACFT GROUNDED. ACCOMPLISHED BLEED AIR HEALTH CHECK T/C NG 36WC-00001, BLEED AIR REGULATOR FAILED.  R & R BLEED AIR REGULATOR.  LEAK CHECK GOOD REF MM 36-11-03. ACCOMPLISHED HIGH POWER REPAIR COMFIRMATION REF MM FIM 36-10 TASK 801 ITEM J. OPS CHECKS NORMAL.
